# SDR SWAA032764

- Difficulty date: December 17, 2003
- Submitted: December 29, 2003
- Operation: Air carrier
- Aircraft: 091SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22963
- Aircraft time: 66,238 hours, 72,109 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 6546421
- Condition: Delaminated
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 SLAT T/E WEDGE DELAMINATED.  REMOVED AND REPLACED NR 1 SLAT PER MM.
